Health

Can Rosuvastatin Cause Weight Loss?

Rosuvastatin (Crestor) is used to treat high blood cholesterol. Patients taking rosuvastatin may experience weight gain. Weight gain usually begins within the first 6-12 months of treatment and can be up to 10 pounds or more. If you think you are experiencing side effects from this drug, please call your doctor immediately..

Can Rosuvastatin Cause Weight Loss? – Related Questions

Can you lose weight on statins?

Yes, you can lose weight on statins. And this is not just hearsay. Here is the story of one of my relatives. He was overweight and his blood cholesterol was very bad. He started taking statins, and after about four months, he had lost a lot of weight and his blood cholesterol was under control..

What are the side effects of taking rosuvastatin?

There are many possible side effects of rosuvastatin. The following list does not include every possible side effect. Call your doctor for medical advice about side effects. Tell your doctor if you have any side effect that bothers you or that does not go away..

Does rosuvastatin cause weight gain?

Rosuvastatin is a member of the family of cholesterol lowering drugs known as HMG-CoA reductase inhibitors, or “statins.” It is prescribed primarily for the management of patients with high cholesterol. It works by preventing HMG-CoA reductase, an enzyme involved in the body’s production of cholesterol, from working. Less cholesterol means less cholesterol in the blood, which means less risk for cardiovascular disease, which means less risk for heart disease and heart attack..

Why do I keep on losing weight?

It is very important to understand how weight loss works. The body is like a balancing scale, it will keep on expending the calories you consume till you reach your ideal weight. You can reduce weight by eating less or more exercise. Creating a calorie deficit through exercise is the best way to lose weight because it will challenge your body, therefore increasing your metabolism. Exercise can be best done by walking..

What happens when you stop taking rosuvastatin?

Rosuvastatin is a drug used in the treatment of high cholesterol. It is a statin which helps in lowering the production of cholesterol in the liver. If you are taking statin drugs for high cholesterol then you must know that the drug will not be able to affect the cholesterol that is already present in the body. If you are taking rosuvastatin only to lower the cholesterol levels in the body, then you must consult your doctor regarding this issue. If you stop taking rosuvastatin without consulting your doctor, then you must know that you may suffer from some side effects..

Does rosuvastatin make you tired?

Rosuvastatin will make you tired only if you are using it to lower cholesterol. It makes up for the fact that you might have a deficiency of vitamin D. Certain medications might cause tiredness too. Make sure you are following the dosage instructions very carefully. Do not stop taking the drug suddenly. You should consult your doctor before stopping the medication..

What is the most common side effect of statins?

Statin drugs are used to lower the level of cholesterol (LDL) in your blood. But when you take statin drugs, your liver creates more cholesterol when it breaks down certain types of fats (known as lipids) in your blood. This is called “cholesterol synthesis.” This is very common and affects __% of people who take statin drugs (62 million Americans in 2015). Some of these people may not have any symptoms – but __% of them will. The most common symptoms are muscle pain and weakness. These symptoms are usually mild to moderate, and they go away when you stop taking the statin drug. Most people can take statin drugs without any problems, but if you feel you are having any side effects, it is very important to tell your doctor..

What is your reaction?

Excited
0
Happy
0
In Love
0
Not Sure
0
Silly
0

You may also like

Leave a reply

Your email address will not be published.

More in:Health